MathSciNet Relay Station
MathSciNet bibliographic data
MR1715134 11G05
Kulesz, Leopoldo Courbes elliptiques de rang $\geq 5$ sur $\bold Q(t)$ avec un groupe de torsion isomorphe à $\bold Z/2\bold Z\times\bold Z/2\bold Z$. (French) [Construction of elliptic curves with rank $\geq 5$ over $\bold Q(t)$ with a torsion group isomorphic to $\bold Z/2\bold Z\times\bold Z/2\bold Z$] C. R. Acad. Sci. Paris Sér. I Math. 329 (1999), no. 6, 503–506.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement